# SDR DALA2023070705495

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 72,908 hours, 9,617 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 AFTER TO LANDING GEAR LEVER WOULD NOT MOVE UP PERFORMED LGCIU 1 RESET PER MX CONTROL AND COMPUTER RESET ADD RETURN OPERATION NORMAL. CORRECTIVE ACTION: PFR SHOWING LGCIU 1 FAULT R/I OF LGCIU 1 PERFORMED BITE TEST. FOUND TEST OK. (4443876)
